Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have had allergy. Groin area is black with some pink spot around it. Underlying cause?

Answered by
Dr.
Dr. Sudarshan

Dermatologist

Practicing since :2005

Answered : 1391 Questions

default
Posted on Thu, 31 Jan 2013 in Skin Hair and Nails
Question: Hi, my groin area is black with some pink spot around it due to previous allergy i had

Can you advise me and I can capture the area and send it to you If you require to.

Thanks
doctor
Answered by Dr. Sudarshan 13 hours later
Hi XXXXXXX,
Thanks for writing in.
The condition appears to be post inflammatory hyperpigmentation due to previous allergy or fungal infection.
You need to-
Apply EumosoneM cream once a day at night time .Also you can apply a good quality moisturizer like Venusia lotion during day.
Using a glycolic acid containing or benzoyl peroxide containing soap for bathing will help to lighten the skin early.
The pigmentation will slowly regress over a period of 2 -3 months .You should continue the cream for 2 months.
Hope this helps.
I will be available for follow up .
Regards
Dr Sudarshan
MD
Dermatologist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics

Recent questions on  Hyperpigmentation

doctor1 MD

Yes Hello Dr. Grief I am A licensed Clinical Aeshtetician I have Female Client That has hyperpigmentation whom I ve been treating with topical tyrosynase inhibitors/ peels I informed the client that it is necessary to be very diligent about the use of sun protection uva/uvb. we have been getting some improvement I told her that it is a condition that needs to be managed. but now she recently informed me about taking iron supplements for a low red blood count in routine blood work and that her pigment is getting darker I did some research on the iron supplements and found that it could possibly cause pigment issues. what is your take on this

doctor1 MD

Hi I ve 2 laser hair removal treatement and noticed light hyperpigmentation on my cheek done after 3 or 4 days after my second treatment. I went to the laser clinic and they have told me to use mela clear depigmentation serum to get rid of hyperpigmentation. I have been using it quite a while now but I have not noticed much difference. I apply sunblock gel eveyday and avoid staying out in sun. Is there any way of getting rid of this pigmentation? I m also thinking of waxing on my face but will it be safe to do so?

doctor1 MD

I am 30 years old. I just had circumcision in August. From October I started developing brown/black patches on the penis glans . The patches are around the urethra starting from areas where the stitches are placed. I need some guidance as to why...

doctor1 MD

Good morning - My Wife has had a scab on her nose that heals and then re-scabs and then heals and re-scabs for about 3-4 weeks. The wound area is getting smaller on each new scab but this is the longest time she's had it. She has used antibiotic...

doctor1 MD

Hello Doctor, There is a dark black patch of skin around the top puncture site ( near diaphragm) of laproscopic gall bladder operation. the operation happened 10 years back and the stitches were all healed. the skin around this site became darker...

doctor1 MD

My dermatologist has prescribed a formula to treat hyperpigmentation on my chin area only to be applied at night in winter - 4 months in a year. It contains hydroquinone, retin A, elocon and ascorbic acid. Is this safe to use and would there be any side effects if I stop using this formula?

doctor1 MD

Related to hyperpigmentation ...... I was applying hydroquinone cream and now I am facing hyperpigmentation problem ... skin turned dark ... I am of indian origin dark skin ... Have been under medication , applying sun screen and skin rejuvenation cream as suggested by my dermatologist but I really feel only a little improvement and didn t get neck colo back, Please tell me what I shud do... will it go or not ... I am really going thru depression...!!